# SDR GTIA2017072202105

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320*
- Aircraft serial: 6833
- Aircraft time: 1,458 hours, 641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L2 AND R2 DOOR DAMPER AND EMERGENCY OPERATION BOTTLE LOW. SERVICED L2 AND R2 DOOR DAMPER AND EMERGENCY OPERATION BOTTLE IAW AMM 52-13-14.
